# SDR CA001219002

- Difficulty date: December 4, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,481 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tube
- Condition: Corroded
- Location: Rod End
- Component: Push Rod Assemb, Dhav, C3CF4195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION NOTICED CORROSION AT END OF LEFT HAND ELEVATOR TRIM TAB PUSH ROD. CLEANED AREA AND FOUND TUBE TO BE CORRODED THROUGH AT RIVETED ROD END. REPLACED PUSH ROD TUBE.
